Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some applications of the Turán-Kubilius inequality


Author: R. L. Duncan
Journal: Proc. Amer. Math. Soc. 30 (1971), 69-72
MSC: Primary 10.43
DOI: https://doi.org/10.1090/S0002-9939-1971-0279056-7
MathSciNet review: 0279056
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Turán-Kubilius inequality is used to obtain estimates for sums of reciprocals and quotients of prime independent additive arithmetical functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.43

Retrieve articles in all journals with MSC: 10.43


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0279056-7
Keywords: Additive arithmetical functions, prime independent functions, Turán-Kubilius inequality
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society